# SDR DALA14017733220

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Rib
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON OTBD FACE OF THE OUTER WING GEAR SUPPORT RIB 5.   PERFORMED TYPICAL REPAIR ON SUPPORT RIB IAW SRM 57-26-13.
